# SDR 2013FA0000654

- Difficulty date: October 30, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Chafed
- Location: Door Lock Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR LOCK PIN FITTING CHAFED; NO LIMITS STATED IN SRM.  BLENDED CHAFE AND INSPECTED FOR FURTHER DAMAGE; SUBMITTED DAMAGE TO MFG FOR EVALUATION.  RESTORED PROTECTIVE FINISH IAW 340SRM, CH 51-20.  AFTER BLENDING, DAMAGE ACCEPTED FOR CONTINUED OPERATION IAW REPAIR STATEMENT 340SDS034517.
